# SDR SIMA20180110003

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 33,749 hours, 24,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13632
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER AISLE, BACKSIDE WILL NOT ILLUMINATE,  REMOVED AND REPLACED EPSU BATTERY AND CHARGER IAW CRJ-700 AMM 33-51-17. POSITION #3. OPC GOOD AT THIS TIME. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 68415
